# SDR DL76S050223

- Difficulty date: April 16, 2005
- Submitted: May 12, 2005
- Operation: Air carrier
- Aircraft: N138DL
- Make and model: Boeing 767332
- Aircraft serial: 25409
- Aircraft time: 42,244 hours, 20,159 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Condition: Broken
- Location: Pdu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON ARRIVAL NOTIFIED BY RAMP, WHILE UNLOADING CARGO FROM FWD CARGO COMPARTMENT, NOTICED LARGE SPARKS AND SMOKE FROM AREA AROUND NR 8 PDU ON THE LEFT SIDE.  C/B FOR PDUS 2, 6, 8 LEFT POPPED.  REMOVED PDU, SPLICED 7 WIRES ON P1242, ALL EXCEPT W 704-318, BRY-20 SPLICED W 704-318 BRY -20 WIRES AND ROUTED CORRECTLY.  PDU CHECKS NORMAL.
